IEEE - Institute of Electrical and Electronics Engineers, Inc. - Control of singularly perturbed hybrid stochastic systems

Author(s): J.A. Filar ; V. Gaitsgory ; A.B. Haurie
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2001
Volume: 46
Page Count: 12
Page(s): 179 - 190
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.905686
Regular:

We study a class of optimal stochastic control problems involving two different time scales. The fast mode of the system is represented by deterministic state equations whereas the slow mode of... View More

Advertisement